American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 102 found      Go to page: 1 2 3 4

[61] Timothy C. Wallstrom. A finite-energy bound on the approach of a diffusion to the zeros of its density . Proc. Amer. Math. Soc. 108 (1990) 839-843. MR 1004425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Richard F. Bass. The Dirichlet problem for radially homogeneous elliptic operators . Trans. Amer. Math. Soc. 320 (1990) 593-614. MR 968415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Yuri Kifer and François Ledrappier. Hausdorff dimension of harmonic measures on negatively curved manifolds . Trans. Amer. Math. Soc. 318 (1990) 685-704. MR 951889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Timothy C. Wallstrom. Ergodicity of finite-energy diffusions . Trans. Amer. Math. Soc. 318 (1990) 735-747. MR 986032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] D. A. Dawson and J. Gärtner. Large deviations, free energy functional and quasi-potential for a mean field model of interacting diffusions. Memoirs of the AMS 78 (1989) MR 989931.
Book volume table of contents

[66] Ross Pinsky. Hypercontractivity estimates for nonselfadjoint diffusion semigroups . Proc. Amer. Math. Soc. 104 (1988) 532-536. MR 962824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions . Trans. Amer. Math. Soc. 309 (1988) 641-657. MR 961605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions . Trans. Amer. Math. Soc. 309 (1988) 621-639. MR 961604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] M. Cranston, E. Fabes and Z. Zhao. Conditional gauge and potential theory for the Schr\"odinger operator . Trans. Amer. Math. Soc. 307 (1988) 171-194. MR 936811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Mark I. Freidlin. Random perturbations of reaction-diffusion equations: the quasideterministic approximation . Trans. Amer. Math. Soc. 305 (1988) 665-697. MR 924775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Kanji Ichihara. Explosion problems for symmetric diffusion processes . Trans. Amer. Math. Soc. 298 (1986) 515-536. MR 860378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Martin T. Barlow and Edwin A. Perkins. Brownian motion at a slow point . Trans. Amer. Math. Soc. 296 (1986) 741-775. MR 846605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Pei Hsu. On excursions of reflecting Brownian motion . Trans. Amer. Math. Soc. 296 (1986) 239-264. MR 837810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] R. Dante DeBlassie. $L\sp p$ inequalities for stopping times of diffusions . Trans. Amer. Math. Soc. 295 (1986) 765-782. MR 833708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] J. R. Norris, L. C. G. Rogers and David Williams. Brownian motions of ellipsoids . Trans. Amer. Math. Soc. 294 (1986) 757-765. MR 825735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Mark A. Pinsky. Mean exit time of a diffusion process from a small sphere . Proc. Amer. Math. Soc. 93 (1985) 157-158. MR 766547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] R. J. Williams. Brownian motion with polar drift . Trans. Amer. Math. Soc. 292 (1985) 225-246. MR 805961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] M. I. Freidlin. Erratum to: ``On wave fronts propagation in multicomponent media'' [Trans. Amer. Math. Soc. {\bf 276} (1983), no. 1, 181--191; MR0684501 (84a:35027)] . Trans. Amer. Math. Soc. 289 (1985) 429. MR 779074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] José-Luis Menaldi and Maurice Robin. On some cheap control problems for diffusion processes . Trans. Amer. Math. Soc. 278 (1983) 771-802. MR 701523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] M. I. Freĭdlin. On wave fronts propagation in multicomponent media . Trans. Amer. Math. Soc. 276 (1983) 181-191. MR 684501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Richard Bass. Markov processes with Lipschitz semigroups . Trans. Amer. Math. Soc. 267 (1981) 307-320. MR 621990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Walter Vasilsky. A probabilistic approach to a boundary layer problem . Trans. Amer. Math. Soc. 235 (1978) 375-385. MR 0461686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] T. F. Lin. On infinite dimensional Ito's formula . Proc. Amer. Math. Soc. 49 (1975) 219-226. MR 0380984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information
View Article: PDF


Results: 61 to 90 of 102 found      Go to page: 1 2 3 4